# SDR ASOA2013110509333

- Difficulty date: October 13, 2013
- Submitted: November 5, 2013
- Operation: Air carrier
- Aircraft: N838AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7276
- Aircraft time: 33,986 hours, 31,081 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE CRACKED BELOW AFT CARGO DOOR PULLEY BRACKET AT FS 621.  REMOVED ANGLE  IAW SRM 51-42-21 AND INSTALLED NEW ANGLE IAW SRM 51-42-21, 51-42-02 AND DWG 601R35050.
